# SDR DALA1217866304

- Difficulty date: March 23, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 94,936 hours, 11,946 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC SURFACE AND OPEN HOLE INSPECTION AT RT NR 3 DOOR UPPER AFT CORNER FOUND CRACK ON SKIN SURFACE, INDICATE CRACK CLASSIFICATION AS SMALL.  REPAIRED PER PRI 501578-14.
